MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number UNVCA5SHF
Medical Device Problem Codes Difficult to Remove (1528); Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic ovarian cyst removal procedure, while on instrument removal, the three instruments were too tight in the ports and the devices made a strange noise.It was swapped for other ports to complete the case.There was no patient injury.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8793242
Report Number9612501-2019-01376
Device Sequence Number16638746
Product Code GCJ
UDI-Device Identifier40884521215413
UDI-Public40884521215413
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberUNVCA5SHF
Device Catalogue NumberUNVCA5SHF
Device Lot NumberJ9A0270JY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1